MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET SL-12 RD SET TO SPACELABS PATIENT CABLE; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET SL-12 RD SET TO SPACELABS PATIENT CABLE; OXIMETER
Model Number 4087
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the spo2 probe was reading erroneously high as verified by arterial blood gas.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: per the report source from health canada, the event occurred on august 25, 2021 and the report was submitted to masimo on november 29, 2023.The product used during the reported event is not available to be returned to masimo to allow an investigation to be conducted.If new information is obtained, a follow up report will be submitted.Initial reporter postal code exceeded the maximum allowable characters, postal code is as follows:t5r 4h5 h3 other text : device not returned.
 
Additional Manufacturer Narrative
This supplemental mdr updates the brand name to rd set sl-12 rd set to spacelabs patient cable to ensure correlation with the gudid database for part 4087.Initial reporter postal code exceeded the maximum allowable characters, postal code is as follows: (b)(6).
 
Event or Problem Description
The customer reported the spo2 probe was reading erroneously high as verified by arterial blood gas.  there was no patient impact or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This correction updates the udi number to include the di and pi fields, all numbers, letters, parentheses, and symbols.As the lot number information was not available for the cable, only the device identifier (01) portion of the udi is provided in this follow-up mdr.As a result, the production identifiers pertaining to manufacturing/production date (11) and batch/lot number(10) could not be included in the udi.

Brand Name
RD SET SL-12 RD SET TO SPACELABS PATIENT CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key18418543
Report Number3019388613-2023-00282
Device Sequence Number6751505
Product Code DQA
UDI-Device Identifier00843997010559
UDI-Public(01)00843997010559
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4087
Device Catalogue Number4087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer06/11/2024
07/10/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date06/21/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1859 LNCS ADTX ADHESIVE SENSOR.
Patient SexUnknown